Illinois Journal of Mathematics

On finite modules over a Noetherian domain

Louis J. Ratliff, Jr.

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 10, Issue 1 (1966), 56-60.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256055201

Digital Object Identifier
doi:10.1215/ijm/1256055201

Mathematical Reviews number (MathSciNet)
MR0186690

Zentralblatt MATH identifier
0141.03602

Subjects
Primary: 13.15
Secondary: 16.00

Citation

Ratliff, Louis J. On finite modules over a Noetherian domain. Illinois J. Math. 10 (1966), no. 1, 56--60. doi:10.1215/ijm/1256055201. https://projecteuclid.org/euclid.ijm/1256055201


Export citation